Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Gauss-Kronrod integration rules for Cauchy principal value integrals'' [Math. Comp. 41 (1983), no. 163, 63-78; MR0701624 (84i:65029)]

Author: Philip Rabinowitz
Journal: Math. Comp. 50 (1988), 655
MSC: Primary 65D30
Original Article: Math. Comp. 41 (1983), 63-78.
MathSciNet review: 929563
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

PII: S 0025-5718(1988)0929563-7
Article copyright: © Copyright 1988 American Mathematical Society